# SDR SWAA2025063085316

- Difficulty date: June 24, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 56,790 hours, 34,204 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Condition: Tripped
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

27-51 (F/T TROUBLESHOOTING TRAILING EDGE FLAPS SYSTEM).  DUE TO A/C HISTORY OF THE TRAILING EDGE FLAPS NOT EXTENDING PROPERLY CHECK THE TRAILING EDGE FLAPS TRANSMISSION TORQUE TRIP INDICATORS EXTENDED PER FIM 27-51 TASK 849. IF ANY INDICATORS ARE EXTENDED DRAIN AND REFILL THAT FLAP TRANSMISSION PER AMM 12-22-51. IF NO FAULTS ARE FOUND DRAIN & REFILL THE ALL T/E FLAP TRANSMISSIONS PER AMM 12-22-51. (PICTURES SDS 27-51-00-014) <[01].  T/S PER FIM 27-51 TASK 849; FOUND #2 TRAILING EDGE FLAP TRANSMISSION TORQUE TRIP INDICATOR EXTENDED.;  [02] RESET #2 TRAILING EDGE FLAP TRANSMISSION INDICATOR; THEN DRAIN AND REFILL THE TRANSMISSION PER AMM 12-22-51. OPS CHECK GOOD.
